Campus Units

Mathematics

Document Type

Article

Publication Version

Published Version

Publication Date

1983

Journal or Book Title

SIAM Journal of Mathematical Analysis

Volume

14

Issue

3

First Page

421

Last Page

424

Abstract

Asymptotic estimates for classical higher order averaging are obtained on intervals of length greater than 0(1/e) when some of the averages vanish. These results are compared with results of Persek using iterated averaging, and the classical methods are found to be more powerful.

Comments

This article is published as Murdock, James A. "Some asymptotic estimates for higher order averaging and a comparison with iterated averaging." SIAM Journal on Mathematical Analysis 14, no. 3 (1983): 421-424. Posted with permission.

Copyright Owner

Society for Industrial and Applied Mathematics

Language

en

File Format

application/pdf

Included in

Mathematics Commons

Share

COinS